# SDR 96FDEA01322

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Corrosion
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0875 AND 0949, STA 294 TO 312 LT SIDE OF DOGHOUSE NOSE W/W BELOW FLOOR PANEL HAS CORROSION ON SKATE ANGLE LWR I/B SECTION OF TORQUE BOX NR0875.  LT SKATE ANGLE AT STA 294.5 TO 298 HEAVY CORROSION ON VERTICAL SIDE OF SKATE ANGLE NR0949.
